# SDR ASOA201201643

- Difficulty date: May 4, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 32,158 hours, 28,158 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Condition: Burned
- Location: Galley Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT AND GALLEY AREA. (WORK LIGHTS) R & R BURNED GALLEY LIGHT FIXTURE. OPS CHECKED GOOD IAW AMM 33-26-047.
